Constant bleeding from athlete’s foot

In response to the enquiry: “What to do for athlete constant bleeding [sic]”.

I assume the question is what to do for athlete’s foot that is constantly bleeding? I also assume that the bleeding is external bleeding.

With athlete’s foot, bleeding occurs in two instances. (1) When the tinea pedis is chewing into raw flesh between the toes, and one uses a rough towel to rub between the toes and thus exposing the raw flesh, the towel will be stained by light bleeding. (2) If there is an open wound between the toes and one rubs the area with a rough towel, there will be some staining of the towel by deeper colored bleeding.

For an external wound to be constantly bleeding, the body’s ability to coagulate the blood is severely compromised. And this is directly due to prescription medication that has disabled the body’s ability to coagulate blood. Blood thinners in small doses do not compromise coagulation that much to cause constant bleeding. An overdose of blood thinners and prescription strength blood thinners will disable coagulation.

Extreme weight loss and a complete change of diet to a vegetarian diet may be a way out of using prescription strength blood thinners. President Bill Clinton is now a vegetarian. His reason was that his previous diet of meat and dairy endangered his health.

Advertisements

About masterchensays

Victor Chen, herbalist, alternative healthcare lecturer, Chinese affairs analyst, retired journalist
This entry was posted in Uncategorized. Bookmark the permalink.